Translator Disclaimer
2012 A generalization of modular forms
Adam Haque
Involve 5(1): 15-24 (2012). DOI: 10.2140/involve.2012.5.15

Abstract

We prove a transformation equation satisfied by a set of holomorphic functions with rational Fourier coefficients of cardinality 20 arising from modular forms. This generalizes the classical transformation property satisfied by modular forms with rational coefficients, which only applies to a set of cardinality 0 for a given weight.

Citation

Download Citation

Adam Haque. "A generalization of modular forms." Involve 5 (1) 15 - 24, 2012. https://doi.org/10.2140/involve.2012.5.15

Information

Received: 20 July 2010; Revised: 3 July 2011; Accepted: 4 August 2011; Published: 2012
First available in Project Euclid: 20 December 2017

zbMATH: 1284.11076
MathSciNet: MR2924310
Digital Object Identifier: 10.2140/involve.2012.5.15

Subjects:
Primary: 11F11, 11F30

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.5 • No. 1 • 2012
MSP
Back to Top